# SDR DALA2024051405216

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,826 hours, 30,195 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Faulted
- Location: Door Slides
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 699 ARRIVAL AT GATE DOORS 3L + 3R WERE DISARMED BUT SLIDE LIGHTS STAYED ILLUMINATED.   CYCLED DOOR SLIDE ARMING LEVERS AT 4L + 4R, OPS NORMAL, SLIDE LIGHT ON AND OFF APPROPRIATELY. (5320622)
